Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/114305
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Shelstad's character identity from the point of view of index theory
Author: Hochs, P.
Wang, H.
Citation: Bulletin of the London Mathematical Society, 2018; 50(5):759-771
Publisher: Wiley
Issue Date: 2018
ISSN: 0024-6093
1469-2120
Statement of
Responsibility: 
Peter Hochs and Hang Wang
Abstract: Shelstad’s character identity is an equality between sums of characters of tempered representations in corresponding L-packets of two real, semisimple, linear, algebraic groups that are inner forms to each other. We reconstruct this character identity in the case of the discrete series, using index theory of elliptic operators in the framework of K-theory. Our geometric proof of the character identity is evidence that index theory can play a role in the classification of group representations via the Langlands program.
Rights: © 2018 London Mathematical Society
RMID: 0030095419
DOI: 10.1112/blms.12182
Grant ID: http://purl.org/au-research/grants/arc/DE160100525
Appears in Collections:Mathematical Sciences publications

Files in This Item:
File Description SizeFormat 
hdl_114305.pdfSubmitted version1.14 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.